# SDR DALA2019103096288

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 13357860) DURING INSPECTION FOUND CORROSION ON RH ZEE SIDE PLATE FROM STATION 727E +11 TO 767 AT AFT CARGO COMPARTMENT. ZEE SIDE PLATE RH FROM STA 727E+11 TO 767 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02.
